# SDR CA151203010

- Difficulty date: December 1, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 2,062 hours
- Engine: Lyc IO360L2A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Stop Fitting
- Part number: 04115230
- Condition: Missing
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR TRIM SYS FOUND TO BE MISSING ONE STOP BLOCK.
